Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. A. Shohat, Einar Hille and J. L. Walsh
Title: Bibliography on Orthogonal Polynomials
Additional book information: Washington, D. C., National Academy of Sciences, 1940. 9+203 pp. $3.00.

Review Information:

Reviewer: Ralph P. Agnew
Journal: Bull. Amer. Math. Soc. 47 (1941), 350-352
DOI: https://doi.org/10.1090/S0002-9904-1941-07436-7